# SDR DALA13047230995

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 56,902 hours, 41,191 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX CHECK, TAIL CONE RELEASE TEE PIN CABLE GUIDE BLOCK WAS FOUND TO BE CORRODED ON THE LT SIDE OF THE TAIL ACCESSORY COMPARTMENT. THE CORROSION WAS REMOVED FROM THE GUIDE BLOCK AND IT WAS TREATED AND REINSTALLED IAW AMM 53-53.  THE REQUIRED INSPECTION WAS ALSO COMPLETED.
